RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1975, Volume 98(140), Number 2(10), Pages 298–318 (Mi msb3712)  

This article is cited in 1 scientific paper (total in 1 paper)

Multidimensional piecewise polynomial approximation on classes of functions with a dominant mixed derivative

V. E. Maiorov


Abstract: In this paper is presented an $n$-parameter method of approximation, by piecewise polynomial functions, on classes $H_p^r$ of functions with a dominant mixed derivative. The method can be used to obtain a best possible estimate in the “power scale” of the $\varepsilon$-entropy of the class $H_p^r$ in the space $L_q$.
Bibliography: 12 titles.

Full text: PDF file (1748 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1975, 27:2, 269–288

Bibliographic databases:

UDC: 517.51
MSC: 41A10, 41A63, 41A45
Received: 11.04.1974

Citation: V. E. Maiorov, “Multidimensional piecewise polynomial approximation on classes of functions with a dominant mixed derivative”, Mat. Sb. (N.S.), 98(140):2(10) (1975), 298–318; Math. USSR-Sb., 27:2 (1975), 269–288

Citation in format AMSBIB
\Bibitem{Mai75}
\by V.~E.~Maiorov
\paper Multidimensional piecewise polynomial approximation on classes of functions with a~dominant mixed derivative
\jour Mat. Sb. (N.S.)
\yr 1975
\vol 98(140)
\issue 2(10)
\pages 298--318
\mathnet{http://mi.mathnet.ru/msb3712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481830}
\zmath{https://zbmath.org/?q=an:0321.41016}
\transl
\jour Math. USSR-Sb.
\yr 1975
\vol 27
\issue 2
\pages 269--288
\crossref{https://doi.org/10.1070/SM1975v027n02ABEH002514}


Linking options:
  • http://mi.mathnet.ru/eng/msb3712
  • http://mi.mathnet.ru/eng/msb/v140/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Maiorov, “Various widths of the class $H_p^r$ in the space $L_q$”, Math. USSR-Izv., 13:1 (1979), 73–87  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:389
    Full text:54
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019